# SDR AWXA200601067

- Difficulty date: June 2, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 57,042 hours, 38,953 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163019
- Condition: Cracked
- Location: Bs 188
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C17 CHECK DISCOVERED BS 188 FRAME CRACKED, 3.10 INCHES, AT BL 30L AND WL 207.  MAINTENANCE CUT OUT AND REMOVED DAMAGED AREA FROM BS 188 FRAME, BL 30L AND WL 206 IAW B737-300 SRM 53-00-07R11 FIG 201.  REPAIRED BS 188 FRAME IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NO. 03-5300-06173-ES2 AND B737-300 SRM 53-00-07R11 FIG 201.
